Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analytic functions and Jordan arcs


Author: Lawrence Zalcman
Journal: Proc. Amer. Math. Soc. 19 (1968), 508
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0224797-0
Addendum: Proc. Amer. Math. Soc. 21 (1969), 507.
MathSciNet review: 0224797
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Antoine, Sur l'homéomorphie de deux figures et leurs voisinages, J. Math. Pures Appl. (8) 4 (1921), 221-325.
  • [2] L. Carleson, On null-sets for continuous analytic functions, Ark. Mat. 1 (1950), 311-318. MR 0041924 (13:23a)
  • [3] E. P. Dolzhenko, The removability of singularities of analytic functions, Uspehi Mat. Nauk (112) 18 (1963), 135-142. (Russian) MR 0155965 (27:5898)
  • [4] F. Gardiner and I. Kra, On the boundary of Teichmuller spaces, (to appear).
  • [5] F. Rothberger, On a conformal mapping problem of Stoilow and of Wolibner, Colloq. Math. 17 (1967), 61-69. MR 0213524 (35:4384)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224797-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society